# SDR ASOA2018062515159

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 42,824 hours, 33,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 125287
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,998 hours, 8,971 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE AFT EMERGENCY LIGHTS AND OVER WING LIGHTS WERE FOUND NOT TO ILLUMINATE.  MX REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
